MathSciNet Relay Station
MathSciNet bibliographic data
MR1015680 90C48 (46G05 49A52 58C20 90C25)
Jofré, Alejandro; Thibault, Lionel $D$-representation of subdifferentials of directionally Lipschitz functions. Proc. Amer. Math. Soc. 110 (1990), no. 1, 117–123.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement